# SDR AALA20100418TUL01

- Difficulty date: April 18, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 57,391 hours, 29,619 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HAS A CRACKED IN LONGERON 2 LEFT IN LOWER RADIUS AT STATION 160.  INSTALLED LONGERON AND SPLICE REPAIR PER SRM 53-03-00-FIGURE 18.
